Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations

Johnny Henderson and Xuewei Jiang

Vol. 8 (2015), No. 4, 629–636
Abstract

For the n-th order difference equation, Δnu = f(t,u,Δu,,Δn1u,λ), the solution of the boundary value problem satisfying Δi1u(t0) = Ai,1 i n 1, and u(t1) j=1maju(τj) = An, where t0,τ1,,τm,t1 , t0 < < t0 + n 1 < τ1 < < τm < t1, and a1,,am,A1,,An , is differentiated with respect to the parameter λ.

Keywords
difference equation, boundary value problem, nonlocal, differentiation with respect to parameters
Mathematical Subject Classification 2010
Primary: 39A10, 34B08
Secondary: 34B10
Milestones
Received: 12 May 2014
Revised: 21 May 2014
Accepted: 31 May 2014
Published: 23 June 2015

Communicated by Kenneth S. Berenhaut
Authors
Johnny Henderson
Department of Mathematics
Baylor University
One Bear Place #97328
Waco, TX 76798
United States
Xuewei Jiang
Department of Mathematics
Baylor University
One Bear Place #97328
Waco, TX 76798
United States